# SDR AALA20100307TUL05

- Difficulty date: March 7, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,034 hours, 29,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CORNER WILL NOT FAIR, EXCEEDS UNDER FAIR REQUIREMENT BY .125 TO .200 POSITIVE FAIR.  FABRICATED AND INSTALLED NEW DOUBLER CORNER DOUBLER PER ESO 80174.
